MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the console displayed error 12 (co2 cooling flow switch error).There were no patient complications.Boston scientific has been unable to obtain additional information regarding the procedure outcome to date, despite good faith efforts.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
The investigation confirmed the allegation that the console displayed error 12 (co2 cooling flow switch error) during the procedure, which resulted in the procedure being cancelled, though no patient complications were reported and additional details could not be obtained despite good faith efforts.Service evaluation showed the issue could not be reproduced; the cooling system was vented and refilled, system checks and safety tests were completed successfully, and the system was ultimately found to be fully operational.Labeling review confirmed that the ifu contains appropriate instructions for error messages and no evidence of misuse or labeling concerns was identified.A risk review determined that procedure delays or cancellations associated with this type of event are known, documented, and accounted for within the device risk management file.Because the available evidence does not allow confirmation or exclusion of a device related root cause, the investigation conclusion code assigned is unable to exclude device problem.The following fields were corrected: g2 report source.
 
Event or Problem Description
It was reported that during the procedure the console displayed error 12 (co2 cooling flow switch error) and it was not be able to keep been used during the procedure.Boston scientific has been unable to obtain additional information regarding the procedure outcome to date, despite good faith efforts.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23914201
Report Number2124215-2025-93506
Device Sequence Number9148661
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)140409
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Device Lot Number0000001093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/23/2026
Date Device Manufactured04/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown